I am type 1 diabetic. 43 yrs old. Keep regular appts with my endocronologist to keepit under control. Lately my A1C has been elevated higher than it should be..8,, that aside,.. I am on nortrell birth control pills so my period should be regulated to come when the hormone pills end at 3 weeks...well.. I got my period a whole week early.. first signs of it were friday, not flowing, but signs it was on its way (brownish discharge residue when wiping) by Sunday of my 3rd week of pills, i was bleeding, very heavily, and it has continued very heavy all week (now saturday last day of pill before sugar pill). it was very clotty in the beginning of the week. My usual period comes on Monday after 3rd pill week.. it is moderate, heavy for tues & wed, moderate thurs, on and off fri and gone by end of saturday. Along with this heavy period has been alot of cramping, alot more than usual.. and frequent urination during the night.. along with a dull pain and pressure feeling at the end of urinating. Not a burning as in a UTI. Now.. I have started working out more, to try to lose some weight and shape up...(I am not over weight by any means) I have always been very athletic and active, ...I did start drinking a protien shake every morning 2 months ago, it is all natural, (myolean...RAW). That has alot of vitamins and can also be used as a meal replacement. It does NOT have excessive carbs. ( i do watch the carb intake) so now... as i am typing this it occurs to me that I had also started taking Xenedrine advanced for women about a few weeks ago, which is about a week after these symptoms started. I know in the past there has been liver damage etc. from these types of pills, but those were removed and recalled and I thought the formula was improved to be fda approved and safe... any ideas as to what this is coming from and what I need to do to get better,, i know i need to go see the doctor.. it of course is saturday and will now have to wait until monday to even call. i know i shouldnt have even waited this long, kept thinking it was just going to go away... i will stop with the xenedrine and see if anything improves. hopefully it is not to late to reverse any damage those could have caused.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.